# SDR UPS06246832

- Difficulty date: April 13, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT SKIN CRACK AT UPPER VHF ANTENNA CUT OUT AFT EDGE.  HFEC INSPECTION CARRIED OUT ON THE ABOVE AREA IAW B727-NDTM PT 6 51-1 00-00 FIG 4.  REMOVED ANTENNA IAW SRM 51-30-02.  CUTOUT CARRIED OUT IAW EQR 2006024-6.  HFEC CARRIED OUT ON FASTENER HOLES COMMON TO REPAIR IAW  B727-NDTM PT6 51-00-00 FIG 4.  FABRICATED REPAIR PARTS IAW AAAE EO 20060 24-003.  REPROTECTED AREA IAW SRM 51-10-02.
